... and L2. I had two epidural steroid injections but continue to have pain and issues. My right leg hurts all the way down to the toes and has painful swelling. Is this a normal occurrence of this condition or should I notify my doctor?
Welcome to the club. lol... It is totally natural to have that pain, its sciatica. Has the dr put you on gabapentin? Its probably the only thing that makes my life tolerable. It decreases the pain somewhat. My pain dr did shots of an anesthetic like novacaine into the nerves and that helped for a short time but its back again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
EPIDURAL INJECTION FOR BACK PAIN QUESTION: Hi, I have had chronic lower back pain since an I had an?
Posted 7 Feb 2013 • 11 answers
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
Posted 6 Feb 2015 • 3 answers
Posted 21 Sep 2015 • 1 answer
Posted 25 Sep 2016 • 0 answers